MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU60200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a thrombus.A left atrial appendage (laa) closure procedure was being performed.A watchman trusteer access system (was) and a 20mm watchman flx pro laa closure device & delivery system (wds) were selected to be used.The physician positioned the was in the laa of the patient and then inserted the wds.The closure device was deployed in the patient and the physician noted a thrombus on the face of the device.The sheath was aspirated then the closure device was recaptured and removed from the patient.Transesophageal echocardiogram (tee) imaging showed another thrombus in the patient that was also aspirated and removed from the patient.A new 24mm wds was then used to successfully complete the procedure with the closure device successfully implanted in the laa of the patient.There were no other complications that were reported to have occurred during the procedure.Post procedure the patient was admitted to the hospital since a code stroke was called.The patient was back to baseline later that night.Magnetic resonance imaging the next day showed that the patient did not experience a stroke.The physician believes that some of the patients presentation could have been anesthesia plus the patients history of traumatic brain injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis as the device was discarded; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
WATCHMAN FLX? PRO
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24706021
Report Number2124215-2026-16735
Device Sequence Number18751815
Product Code NGV
UDI-Device Identifier00191506004583
UDI-Public(01)00191506004583(17)281002(10)37614078
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60200
Device Catalogue NumberM635WU60200
Device Lot Number0037614078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/14/2026
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale